# SDR DALA14004289216

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 46,298 hours, 24,572 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB AFT UPPER SKIN PANEL HAS A SURFACE CRACK .25 LONG FROM AFT EDGE.  VERIFIED WITH HFEC.  REPAIRED IAW ERA 522297-14, REV O.
